# SDR MASA01078

- Difficulty date: July 27, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N828MJ
- Make and model: Emb EMB-145
- Aircraft serial: 145218
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: MS27473E10F35S
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5875 - DISCOVERED THE LAST THREE FLOOR EMERGENCY PROX LIGHTS INOPERATIVE.  MAINTENANCE RESECURED THE NR 6 INVERTER CANNON PLUG.  OPS CHECKS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
